<< Previous Issue Kyungpook Mathematical Journal (Vol. 49, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 595—809
 Original Articles 
Riccati Equation and Positivity of Operator Matrices
Jun Ichi Fujii1, Masatoshi Fujii2, Ritsuo Nakamoto3
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 595—603
A Stage-Structured Predator-Prey System with Time Delay and Beddington-DeAngelis Functional Response
Lingshu Wang1,2, Rui Xu1,3, Guanghui Feng1
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 605—618
Scaling Law of the Hausdorff Measure
Hunki Baek, Hung Hwan Lee
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 619—621
On the Hilbert Type Integral Inequalities with some parameters and Its Reverse
H"{u}seyin Yildirim$^{ast}$, Umut Mutlu "{O}zkan, Mehmet Zeki Sarikaya
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 623—630
On a Class of Meromorphic Functions Defined by Certain Linear Operators
Shanmugam Sivaprasad Kumar1, Harish Chander Taneja2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 631—646
On the Iterated Duggal Transforms
Muneo Cho1, Il Bong Jung2, Woo Young Lee3
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 647—650
Uniqueness of Meromorphic Functions Sharing a Small Function with Their Differential Polynomials
Abhijit Banerjee
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 651—666
Approximating Common Fixed Points of One-step Iterative Scheme with Error for Asymptotically Quasi-nonexpansive Type Nonself-Mappings
Narongrit Puturong
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 667—674
Uniqueness and Value-sharing of Entire Functions
Xiaojuan Li, Chao Meng
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 675—682
Weakly Hyponormal Composition Operators and Embry Condition
Mi Ryeong Lee1, Jung Woi Park2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 683—689
A Fixed Point Approach to the Stability of Quadratic Equations in Quasi Normed Spaces
Alireza Kamel Mirmostafaee
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 691—700
Approximation of Common Fixed Points for a Family of Non-Lipschitzian Mappings
Tae Hwa Kim1, Yong Kil Park2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 701—712
Convolution Properties of Certain Class of Multivalent Meromorphic Functions
Pramila Vijaywargiya
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 713—723
Embedding in a Direct Limit
Leonard Roy Rubin
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 725—729
On a Reverse of the Slightly Sharper Hilbert-type Inequality
Jianhua Zhong
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 731—742
An Application of Furuta Inequality to Linear Operator Equations
Eunkyung Ahn, Yongdo Lim
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 743—750
Some Properties of Harmonic Functions Defined by Convolution
Kaushal Kishor Dixit, Saurabh Porwal
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 751—761
Extinction and Permanence of a Holling I Type Impulsive Predator-prey Model
Hunki Baek, Changdo Jung
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 763—770
Some Further Results on Entire Functions That Share Fixed-Points
Xiao-Guang Qi1, Jia Dou2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 771—777
On Generalized $phi$-Recurrent LP-Sasakian Manifolds
Jai Prakash Jaiswal, Ram Hit Ojha
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 779—788
A Class of Lorentzian $alpha -$Sasakian Manifolds
Ahmet Yildiz1, Mine Turan1, Cengizhan Murathan2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 789—799
Knots with a Trivial Coefficient Polynomial
Yasuyuki Miyazawa
Kyungpook Mathematical Journal 2009 Vol. 49, No. 4, 801—809

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd